Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 6, NWS Wichita, KS

April 5, 2005Wilson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 5, 2005, 6:16 PM CDT for Wilson County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2005, 6:16 PM CDT (23:16 UTC)
Expired
Apr 5, 2005, 7:00 PM CDT
In force
44 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Wilson County, KS

The radar

The Tulsa radar (KINX), 150 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-554 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 052316
SVRICT
KSC205-060000-
/O.NEW.KICT.SV.W.0006.050405T2316Z-050406T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
616 PM CDT TUE APR 5 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WILSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 700 PM CDT.

* AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES SOUTHEAST OF NEODESHA...OR ABOUT 18
  MILES WEST OF PARSONS...MOVING NORTH AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTOONA...NEODESHA

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.

AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE
LIGHTNING IS IN THE AREA.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE 
WARNING.

LAT...LON 3739 9569 3739 9553 3772 9553 3772 9568

$$

/DARMOFAL
2 follow-up statements
000 
WWUS53 KICT 052331
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT TUE APR 5 2005

KSC205-060000-
/O.CON.KICT.SV.W.0006.000000T0000Z-050406T0000Z/
WILSON KS-
630 PM CDT TUE APR 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN WILSON COUNTY
UNTIL 700 PM CDT...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THIS STORM WAS LOCATED 5
MILES NORTHEAST OF NEODESHA...OR 17 MILES SOUTHWEST OF CHANUTE...AND
MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ALTOONA BY  635 PM CDT.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM.
REMEMBER, SEVERE THUNDERSTORMS CAN PRODUCE A TORNADO WITH LITTLE
OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
TUESDAY EVENING FOR SOUTH CENTRAL KANSAS. A SEVERE THUNDERSTORM 
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR 
SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT 
UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR CENTRAL KANSAS.

LAT...LON 3739 9569 3739 9553 3772 9553 3772 9568

$$

/DARMOFAL
000 
WWUS53 KICT 052348
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
648 PM CDT TUE APR 5 2005

KSC205-052358-
/O.CAN.KICT.SV.W.0006.000000T0000Z-050406T0000Z/
WILSON KS-
648 PM CDT TUE APR 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILSON COUNTY HAS BEEN
CANCELLED...

AT 646 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND
NO LONGER POSED AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
TUESDAY EVENING FOR SOUTH CENTRAL KANSAS. A SEVERE THUNDERSTORM 
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR 
SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT 
UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR CENTRAL KANSAS.

LAT...LON 3739 9569 3739 9553 3772 9553 3772 9568

$$

/DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:19 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 5, 3:19 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT TUE APR 5 2005

.DISCUSSION...

FORECAST CONCERNS WILL BE SEVERE THUNDERSTORM POTENTIAL THIS
AFTERNOON AND THIS EVENING.

DRYLINE EXTENDS ROUGHLY FROM HUTCHINSON SOUTHEASTWARD TOWARD PONCA
CITY. THUNDERSTORMS ARE TRYING TO INITIATE ALONG THIS BOUNDARY OVER
WESTERN PORTIONS OF THE FORECAST AREA, COINCIDENT WITH INTENSE
LARGE-SCALE FORCING ASSOCIATED WITH MID-LEVEL LOW/COLD POCKET.
ANOTHER AREA OF CONVECTION, LIKELY A BIT MORE ELEVATED IN NATURE, IS
ONGOING OVER PORTIONS OF WESTERN AND CENTRAL KANSAS, ASSOCIATED WITH
STRONG SFC-700MB CONVERGENCE AND STEEP LAPSE RATES UNDER COLD CORE.
A THIRD AREA OF THUNDERSTORMS IS GETTING GOING JUST EAST OF THE
KANSAS TURNPIKE, ASSOCIATED WITH WESTERN EDGE OF DEEPER MOISTURE.
THINKING CONVECTION WILL EVENTUALLY MERGE INTO A NORTHWEST TO
SOUTHEAST BAND STRETCHING FROM CENTRAL THROUGH SOUTH CENTRAL KANSAS.
ADDITIONALLY, CONVECTION EAST OF THE TURNPIKE WILL LIKELY FILL IN AS
MID-LEVEL COOLING SPREADS EAST AND CAP ERODES. ALTHOUGH SEVERE
THUNDERSTORMS WILL BE POSSIBLE AREAWIDE THIS AFTERNOON THROUGH LATE
THIS EVENING, IT APPEARS THE GREATEST SEVERE THREAT WILL BE
ASSOCIATED WITH STORMS EAST OF THE KANSAS TURNPIKE DUE TO DEEPER
MOISTURE. ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN
STEEP LAPSE RATES AND STRONG CURVATURE VORTICITY, THE MAIN THREAT
SHOULD BE LARGE HAIL AND DAMAGING WINDS, GIVEN DOMINANT
UNIDIRECTIONAL FLOW THROUGH THE TROPOSPHERE. SEVERE THUNDERSTORM
WATCHES REMAIN IN EFFECT FOR THE ENTIRE FORECAST AREA THROUGH LATE
EVENING.

SEVERE THREAT BY MIDNIGHT SHOULD BE DIMINISHING, ALTHOUGH
HAIL WILL STILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER
ESPECIALLY SOUTHEAST KANSAS. THEREAFTER, SHOWERS AND GENERAL
THUNDERSTORMS SHOULD FILL SOUTHEAST INTO THE AREA, AND PERSIST
THROUGH WEDNESDAY, AS LOW-MID LEVEL DEFORMATION ZONE NORTHWEST OF
THE MID/UPPER LOW AFFECTS THE AREA. DEFINITELY HEAVY RAIN POTENTIAL
THROUGH MIDNIGHT ASSOCIATED WITH ANY HEAVY THUNDERSTORMS, BUT
THINKING HEAVY RAIN THREAT THEREAFTER SHOULDNT BE A BIG DEAL, GIVEN
WEAKENING UPPER DYNAMICS AND WEAKENING MID-LEVEL FRONTOGENESIS.
SHOWERS AND ESPECIALLY LOW CLOUDS WILL BE SLOW TO EXIT THE FORECAST
AREA, AND SHOULD LINGER THROUGH WEDNESDAY NIGHT, CLEARING FROM THE
WEST.

ADDITIONALLY, WILL LIKELY BE VERY WINDY WEDNESDAY (FROM THE NORTH),
ESPECIALLY OVER WESTERN PORTIONS OF THE FORECAST AREA, AS STRONG
PRESSURE RISES OVERSPREAD THE AREA BEHIND THE STACKED SURFACE-UPPER
LEVEL SYSTEM. MAY SEE SOME GUSTS UP TO 40 MPH. HOWEVER DUE TO BUSY
SHORT-TERM CONDITIONS, OPTED TO HOLD OFF AN WIND ADVISORY ISSUANCE.

MODEL GUIDANCE CONTINUES TO SHOW NEXT WEATHER MAKER AFFECTING THE
PLAINS BY SATURDAY NIGHT OR SUNDAY. MODELS CONTINUE TO TREND CLOSING
THIS SYSTEM OFF, WHICH MAY PROLONG PRECIPITATION CHANCES THROUGH
EARLY-MID NEXT WEEK. INCREASED POPS TO CHANCE CATEGORY FOR THE
WEEKEND, BUT NO OTHER SIGNIFICANT CHANGES MADE TO THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    50  61  43  65 /  60  70  20   0
HUTCHINSON      50  60  42  65 /  70  70  20   0
NEWTON          51  61  43  65 /  70  70  20   0
ELDORADO        52  62  43  64 /  60  70  30   5
WINFIELD-KWLD   51  62  44  65 /  50  70  30   0
RUSSELL         48  58  41  65 /  90  70  10   0
GREAT BEND      48  58  42  65 /  80  70  10   0
SALINA          51  59  42  65 /  80  70  20   0
MCPHERSON       50  60  42  65 /  70  70  20   0
COFFEYVILLE     54  64  46  63 /  60  70  40  10
CHANUTE         55  64  46  62 /  60  70  40  10
IOLA            55  64  45  62 /  70  70  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH IN
EFFECT UNTIL 9 PM FOR THE ENTIRE FORECAST AREA.

&&

KLEINSASSER
Hazardous weather outlook, Apr 5, 3:33 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT TUE APR 5 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-061200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
333 PM CDT TUE APR 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON
THROUGH LATE THIS EVENING. LARGE HAIL AND DAMAGING WIND APPEAR TO BE
THE PRIMARY SEVERE WEATHER THREAT. HOWEVER THERE IS A SMALL CHANCE
FOR A TORNADO OR TWO THROUGH EARLY EVENING. TWO SEVERE THUNDERSTORM
WATCHES COVER ALL OF CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS
UNTIL 9 PM. THE SEVERE THUNDERSTORM THREAT SHOULD DIMINISH AFTER
MIDNIGHT FROM WEST TO EAST. HOWEVER, SMALL HAIL WILL BE POSSIBLE
WITH THE STRONGEST THUNDERSTORM ACTIVITY OVER SOUTHEAST KANSAS AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM SATURDAY NIGHT THROUGH
MONDAY. IT IS TOO EARLY TO SPECULATE IF ANY OF THESE STORMS WILL BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE MID EVENING
HOURS AREAWIDE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM

KETCHAM/JMC/ADK

In the hours before

Local storm report, Apr 5, 4:52 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
452 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             9 WSW EUREKA            37.77N 96.44W
04/05/2005  1.75 INCH        GREENWOOD          KS   AMATEUR RADIO

&&

KRC
Special weather statement, Apr 5, 5:13 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT TUE APR 5 2005

KSZ071-072-095-096-099-100-052245-
ALLEN-LABETTE-MONTGOMERY-NEOSHO-WILSON-WOODSON-
513 PM CDT TUE APR 5 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN...LABETTE...MONTGOMERY...NEOSHO...WILSON
AND WOODSON COUNTIES...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF COFFEYVILLE...AND MOVING
NORTHEAST AT 35 MPH. THIS STORM WILL AFFECT PORTIONS OF MONTGOMERY,
LABETTE AND NEOSHO COUNTIES.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH
THIS STORM.

IN ADDITION, OTHER STRONG THUNDERSTORMS OVER GREENWOOD
AND ELK COUNTIES WILL MOVE NORTHEAST AT 25 MPH INTO WOODSON, WILSON
AND ALLEN COUNTIES THROUGH 6 PM. PENNY TO NICKEL SIZE HAIL...AND
WINDS TO 55 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JMC
Local storm report, Apr 5, 5:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             1 W COFFEYVILLE         37.04N 95.65W
04/05/2005  0.75 INCH        MONTGOMERY         KS   TRAINED SPOTTER

&&

KRC
Special weather statement, Apr 5, 5:31 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
531 PM CDT TUE APR 5 2005

KSZ070-094-052300-
ELK-GREENWOOD-
531 PM CDT TUE APR 5 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELK AND GREENWOOD COUNTIES...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FALL RIVER...OR 20 MILES SOUTHEAST OF
EUREKA...AND MOVING NORTH AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/KLEINSASSER
Special weather statement, Apr 5, 5:45 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT TUE APR 5 2005

KSZ095-096-099-100-052315-
LABETTE-MONTGOMERY-NEOSHO-WILSON-
545 PM CDT TUE APR 5 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON
COUNTIES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LIBERTY...OR 11 MILES NORTH OF
COFFEYVILLE...AND MOVING NORTH AT 40 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/KLEINSASSER
Special weather statement, Apr 5, 6:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT TUE APR 5 2005

KSZ069-093-052345-
BUTLER-COWLEY-
608 PM CDT TUE APR 5 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND COWLEY COUNTIES...

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ATLANTA...OR 19 MILES NORTHEAST OF
WINFIELD...AND MOVING NORTH AT 10 MPH. THE STORMS STRETCHED AS FAR
SOUTH AS BURDEN IN COWLEY COUNTY.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:12 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk66 min
Apr 5, 3:46 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood59 min
Apr 5, 3:54 PM CDTTornado WarningICTElk, Greenwood36 min
Apr 5, 4:25 PM CDTSevere Thunderstorm WarningICTGreenwood52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.